# SDR FDEA201407171829

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 83,792 hours, 35,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AFA39331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT LOWER CUT OUT CORNER WEB SUPPORT ANGLE IS CRACKED.  REMOVED & INSTALLED NEW T BRACKET PN AFA 3933-1 BATCH 0002646676 IAW SRM 51-31-01.  REMOVED & INSTALLED NEW WEB SUPPORT ANGLE T FABRICATED ON TR T14 1076819 IAW DWG AGA388 & SRM 51-31-01.  MAJOR REPAIR.
